Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Causally oriented manifolds and groups


Author: Irving Segal
Journal: Bull. Amer. Math. Soc. 77 (1971), 958-959
MSC (1970): Primary 83C40, 35L99
MathSciNet review: 0334113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Leray, Hyperbolic partial differential equations, Institute for Advanced Study, Princeton, N. J. (mimeographed notes).
  • 2. O. Veblen, et al., Geometry of complex domains, Institute for Advanced Study, Princeton, N. J. (mimeographed notes).
  • 3. Irving Segal, Positive-energy particle models with mass splitting, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 194–197. MR 0205623 (34 #5449)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 83C40, 35L99

Retrieve articles in all journals with MSC (1970): 83C40, 35L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12815-X
PII: S 0002-9904(1971)12815-X